# SDR 20001114AP001

- Difficulty date: July 17, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- System (JASC): 2110 · Cabin Compressor System
- Part: Seal
- Part number: 64642PAR
- Condition: Leaking
- Location: Flow Cntl Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUS-SJC - THE EQUIPMENT BAY OVERHEAT LIGHT ILLUMINATED.  THE CHECKLIST WAS RUN AND THE LIGHT WAS EXTINGUISHED WITH THE NR 1 AIR VALVE IN HP AND THE NR 2 IN LP.  THE AIRCRAFT LANDED AT SJC WITHOUT INCIDENT.  AN INSPECTION OF THE REAR BAY SHOWED NO SIGN OF OVERHEATING.  WITH BOTH ENGINES RUNNING, A SMALL LEAK WAS DETECTED AT A CLAMP SEAL ON THE FLOW CONTROL VALVE.  THE JOINT WAS RESEALED AND A SECOND GROUND RUN WAS PERFORMED, NO LEAKAGE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
